# SDR COMA9960058

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AEO804AA1
- Condition: Failed
- Location: E & E Compt
- Part time: 12,852 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

COOL CAUTION MESSAGE.  REPLACED COOLING FAN.
